# SDR MASA200602369

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 17,071 hours, 13,346 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Clamp
- Condition: Loose
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7155 IAD - CREW REPORTED THAT WHILE INBOUND APU OVER TEMP MESSAGE OCCURRED FOLLOWED BY AN APU FIRE FAIL MESSAGE WHICH WAS FOLLOWED BY AN APU FIRE WARNING.  CREW ENGAGED THE FUEL SOV AND MESSAGE CLEARED. MX INSPECTED THE APU AND FOUND NO EVIDENCE OF AN ACTUAL FIRE. MX TIGHTEND THE LCV CLAMPS WITH NO FURTHER DEFECTS NOTED.
